Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 6, NWS Albany, NY

July 5, 2007Ulster County, New York

NWS Albany, NY issued this flash flood warning at Jul 5, 2007, 6:38 PM EDT for Ulster County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2007, 6:38 PM EDT (22:38 UTC)
Expired
Jul 5, 2007, 9:45 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Whole counties

County Ulster County, NY

The radar

The Albany radar (KENX), 79 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 052240
FFWALY
NYC111-060145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ULSTER COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 945 PM EDT

* AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVEBRIDGE
  AND WEST SHOKAN...POTTERVILLE AND ULSTER HEIGHTS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA. THE HARDEST HIT AREA WILL BE ACROSS SOUTHWEST AND 
CENTRAL ULSTER COUNTY...ESPECIALLY BETWEEN ULSTER HEIGHTS AND 
POTTERVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4169 7453 4177 7422 4198 7415 4198 7465
      4188 7446 4177 7456

$$

KL/VK
1 follow-up statement
000 
WGUS71 KALY 060146
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
944 PM EDT THU JUL 5 2007

NYC111-060154-
ULSTER NY-
944 PM EDT THU JUL 5 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT FOR CENTRAL
ULSTER COUNTY...

HEAVY RAINS HAVE EXITED THE COUNTY. SCATTERED SHOWERS WILL PERSIST 
ACROSS THE REGION THROUGH MIDNIGHT...BUT THESE WILL POSE NO FLOODING 
THREAT. 

LAT...LON 4169 7453 4177 7422 4198 7415 4198 7465
      4188 7446 4177 7456

$$

OKEEFE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:05 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 5, 4:05 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
405 PM EDT THU JUL 5 2007

.SYNOPSIS...A WEAK COLD FRONT WILL MOVE SOUTHEAST OF THE REGION
OVERNIGHT...ALLOWING SCATTERED SHOWERS AND THUNDERSTORMS TO TAPER
OFF. ANOTHER WEAK FRONT WILL MOVE SOUTHEAST ACROSS THE REGION
FRIDAY...POSSIBLY ACCOMPANIED BY ISOLATED AFTERNOON THUNDERSTORMS. A
WEAK RIDGE OF HIGH PRESSURE WILL BUILD EAST ACROSS THE NORTHEAST
STATES FOR SATURDAY...PROVIDING FAIR AND SLIGHTLY COOLER CONDITIONS.
THE HIGH WILL MOVE OFF THE MID ATLANTIC COAST SUNDAY...ALLOWING
WARMER AIR TO INFILTRATE THE REGION FROM THE SOUTHWEST.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CLUSTER OF TSTMS CONTINUES TO TRAVERSE E ACROSS SOUTH CENTRAL NY.
GREATEST INSTABILITY REMAINS ACROSS SE AREAS...ACROSS LOWER/MID
HUDSON VALLEY INTO NW CT. HOWEVER...STRENGTHENING MID LEVEL FLOW
WITH APPROACH OF SHORTWAVE...AS WELL AS MID LEVEL COOLING...MAY
PROMOTE ADDITIONAL TSTMS A BIT FURTHER N...TO NEAR AND JUST N OF THE
MOHAWK RIVER...INTO SOUTHERN VT. AS SUCH...SEVERE THUNDERSTORM WATCH
489 HAS BEEN ISSUED UNTIL 01Z/FRI...OR 9 PM EDT. REFER TO WOU9 FOR
MORE DETAILS.

AFTER INITIAL CLUSTER OF SHOWERS/TSTMS MOVES THROUGH...EXPECT A MORE
SCATTERED COVERAGE TO SHOWERS/TSTMS...AS COLD FRONT AND ATTENDANT
SHORTWAVE APPROACHES FROM W. THUS...HAVE KEPT LIKELY POPS ACROSS
SOUTHERN AREAS...WITH CHC TO THE N...WITH BEST CHANCE/COVERAGE
ACROSS SOUTHERN AREAS THROUGH MIDNIGHT. THEREAFTER...EXPECT AREAS OF
FOG TO DEVELOP...ESPECIALLY IN ANY AREAS THAT RECEIVE EVENING
RAINFALL. FOR MINS...GENERALLY ACCEPTED MAV MOS NUMBERS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
FRI...ALTHOUGH SOMEWHAT COOLER/DRIER AIR WILL ADVECT ESE INTO
REGION...MID LEVEL COLD POOL WILL SWING ACROSS NORTHERN/NE
AREAS...STEEPENING LOW/MID LEVEL LAPSE RATES. IN ADDITION...APPROACH
OF JET MAX FROM NW PLACES NE AREAS WITHIN FAVORABLE LEFT EXIT REGION
FOR ENHANCED LIFT. AS SUCH...WILL INDICATE SLIGHT CHC POPS ACROSS
SOUTHERN AREAS...WITH CHC POPS ACROSS SOUTHERN VT INTO THE NORTH
COUNTRY...WHICH WILL LIE CLOSER TO BETTER UPPER LEVEL DYNAMICS...AND
INSTABILITY OWING TO COLD POOL. FOR MAXES...GENERALLY ACCEPTED A
BLEND OF MAV/MET MOS NUMBERS...LEANING A BIT MORE TOWARD WARMER MAV
MOS.

FRI NT-SAT...AFTER ANY LINGERING ISOLATED EVENING SHOWERS FRI
NT...EXPECT GENERALLY FAIR CONDITIONS LATE FRI NT INTO SAT...AS WEAK
SFC HIGH PRESSURE RIDGE SLIDES E. FOR MAXES...WENT CLOSE TO MAV MOS
NUMBERS. SOME CLOUDS COULD ARRIVE ACROSS NORTHERN AREAS LATE
SAT...AS MID LEVEL WARM ADVECTION INCREASES.

SAT NT...SEVERAL 09Z/05 SREF AND 00Z/05 MREF MEMBERS HINT AT SHOWERS
ARRIVE ACROSS NORTHERN AREAS LATE SAT NT DUE TO INCREASING MID LEVEL
WARM ADVECTION...POSSIBLY PRODUCING AN UPSTREAM MCS WHICH MAY REACH
NORTHERN AREAS IN A WEAKENED STATE. THUS...WILL INDICATE SLIGHT CHC
TO LOW CHC POPS FOR LATE SAT NT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUN-SUN NT...SEVERAL 00Z/05 MREF AND CMC MEMBERS HINT AT WARM
ADVECTIVE PROCESSES LEADING TO SHOWERS/TSTMS ACROSS NORTHERN
PORTIONS OF REGION...POSSIBLY IN THE FORM OF AN MCS. DUE TO SOME
UNCERTAINTY...WILL ONLY INCLUDE SLIGHT CHC TO CHC POPS FOR
SUN...WITH MAIN EMPHASIS FOR THE AFTERNOON...AND MAINLY ACROSS
NORTHERN AREAS...CLOSER TO ANY UPPER LEVEL FORCING.
OTHERWISE...WINDS SHOULD SHIFT INTO THE WSW...ALLOWING TEMPS TO RISE
INTO THE LOWER/MID 80S WITHIN THE VALLEYS...AND MID 70S ACROSS THE
HIGHER TERRAIN OF THE NORTH COUNTRY.

MON-MON NT...MANY 00Z/05 MREF AND CMC MEMBERS HINT AT A RATHER HOT
DAY FOR MONDAY...WITH MEAN 850 TS OF +16 TO +18C. HOWEVER...SOME
DETERMINISTIC MODELS HAVE EVEN WARMER 850 TEMPS...APPROACHING OR
EVEN EXCEEDING +20 C...ESP FROM ALBANY SOUTHWARD. IN ADDITION...MOST
MODELS HINT AT A WSW SFC WIND...WHICH IS FAVORABLE FOR MAXIMIMUM
MIXING/DOWNSLOPING TO AID IN BOOSTING MAX TEMPS. AT THIS TIME...HAVE
INDICATED MOST VALLEY LOCALES REACHING OR SLIGHTLY EXCEEDING
90...WITH MAINLY 80S ACROSS THE HIGHER ELEVATIONS/NORTH COUNTRY. A
COLD FRONT MAY APPROACH NW AREAS LATE IN THE DAY...AND THUS WILL
INDICATE SLIGHT CHC TO CHC POPS FOR MON AFTERNOON FOR SHOWERS/TSTMS.
WILL MAINTAIN THESE CHC POPS INTO MON NT...DUE TO POSSIBLE APPROACH
OF COLD FRONT.

TUE-THU NT...ABUNDANCE OF UNCERTAINTY REGARDING AFOREMENTIONED
FRONT...AND WHETHER A WAVE DEVELOPS ALONG IT ACROSS THE
MIDWEST/GREAT LAKES. AT THIS TIME...FOLLOWED VERY CLOSELY TO HPC
GRAPHICS/NUMBERS...WHICH DEPICT FRONT STALLING WITHIN FORECAST AREA
TUE...BEFORE WAVE LIFTS INTO GREAT LAKES...ALLOWING FRONT TO SHIFT
BACK TO THE NE ON WED...FOLLOWED BY A COLD FRONT FOR LATE WED-THU.
DUE TO UNCERTAINTY...WILL KEEP SLIGHT CHC TO CHC POPS IN FOR THIS
PERIOD...WITH HIGHEST PROBABILITIES WED-THU...ESP DURING THE
AFTERNOON/EVE HOURS. AS FOR TEMPS...DUE TO EXPECTED
CLOUDS/SHOWERS...HAVE INDICATED MAINLY LOWER/MID 80S WITHIN THE
VALLEYS...AND UPPER 70S ACROSS THE NORTH COUNTRY. DESPITE COOLER
TEMPS...HUMIDITY LEVELS SHOULD BE SOMEWHAT HIGH...MAKING THINGS FEEL
MORE UNCOMFORTABLE THAN MAX TEMPS INDICATE.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A LINE OF CONVECTION WAS PROGRESSING ACROSS WESTERN AND CENTRAL NEW
YORK WITH THE BEST INSTABILITY AXIS ACROSS SOUTH CENTRAL NEW YORK
INTO THE MID-LOWER HUDSON VALLEY REGION AND THROUGH MOST OF PA.
WITH MODERATE TO TOWERING CU ALREADY FORMING IN THE WARM
SECTOR...WILL ATTEMPT TO TIME CONVECTION IN THE TAF WITH MVFR
CONDITIONS TOWARD THE 22Z TIME FRAME.  FOR GFL...IT SEEMS THE BEST
INSTABILITY MIGHT BE JUST SOUTH SO WILL CALL IT VICINITY OF TSRA AT
THIS TIME.  WITH FROPA EXPECTED THIS EVENING...GRADIENT IN ITS WAKE
REMAINS RATHER LIGHT.  THIS COULD RESULT IN SOME LOW STRATUS AND FOG
FORMATION WITH MVFR/IFR CONDITIONS FOR ALL TAF SIGHTS OVERNIGHT.
CONDITIONS IMPROVE FRIDAY BUT ANOTHER ROUND OF SHOWERS IS EXPECTED
AS THE REGION IS WITHIN A COOL CYCLONIC FLOW.

OUTLOOK...
FRI PM...VFR/MVFR CHC -SHRA/-TSRA.
SAT...VFR WITH PERHAPS A PERIOD OF MVFR FOR GFL WITH
-SHRA...OTHERWISE NO SIG WX.
SUN...VFR/MVFR CHC/ISO -SHRA/-TSRA.
MON...VFR/MVFR CHC -SHRA/-TSRA.

&&

.FIRE WEATHER...
MORE RAINFALL IS ON THE WAY WITH THE BEST CHANCE FOR A WETTING RAIN
ALONG AND SOUTH OF THE MOHAWK RIVER VALLEY.  RAINFALL AMOUNTS UP TO
1 INCH IS POSSIBLE WITH THE POTENTIAL FOR TRAINING ECHOS ACROSS
ULSTER...DUTCHESS AND LITCHFIELD COUNTIES THIS AFTERNOON AND
EVENING.  OTHERWISE...WITH SCATTERED SHOWERS EXPECTED
ELSEWHERE...RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN ONE QUARTER
OF AN INCH.  WITH A FRONT EXPECTED TO MOVE THROUGH THE REGION THIS
EVENING...THE WIND FLOW IN ITS WAKE DOES RELAX SOMEWHAT LEADING
TOWARD LOW STRATUS AND FOG FORMATION.  THIS WILL RESULT IN RELATIVE
HUMIDITIES TO BETWEEN 90 AND 100 PERCENT OVERNIGHT.  THEN THE CHANCE
FOR ADDITIONAL SHOWERS AND THUNDERSTORMS CONTINUES ON FRIDAY WITH
AVERAGE RELATIVE HUMIDITIES BETWEEN 45 AND 55 PERCENT INTO THE
HUDSON VALLEY WITH 55 TO 65 PERCENT ACROSS THE ADIRONDACKS...HUDSON
VALLEY NORTH OF THE CAPITAL DISTRICT AND THE GREEN MOUNTAINS.

&&

.HYDROLOGY...
RIVERS CONTINUE LOW WHICH IS NORMAL FOR THIS TIME OF YEAR...WITH THE
FLOWS OF THE HUDSON AND MOHAWK RIVER AUGMENTED BY RELEASES FROM
RESERVOIRS. THE WET WEATHER FROM THIS AFTERNOON AND EVENING WILL
HAVE NEGLIGIBLE IMPACTS TO RIVER LEVELS. THE REGION WILL REMAIN IN
AN INSTABLE ATMOSPHERE AS ANOTHER ROUND OF SHOWERS AND THUNDER
STORMS IS EXPECTED FRIDAY. 3 HOUR FFG VALUES ARE GENERALLY 3 TO 4.5
INCHES WHICH MEANS THAT MOST OF WHATEVER RAIN DOES FALL WILL JUST
SOAK INTO THE GROUND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...BGM
HYDROLOGY...BGM
Hazardous weather outlook, Jul 5, 3:39 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
339 PM EDT THU JUL 5 2007

CTZ001-013-MAZ001-025-NYZ039>041-043-047>054-058>061-063>066-082-084-
VTZ013>015-061100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
339 PM EDT THU JUL 5 2007

...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE
REMAINDER OF THE AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO
THE EVENING. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY...MONDAY
AND TUESDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ032-033-038-042-083-061100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
SOUTHEAST WARREN-
339 PM EDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS
A FRONTAL SYSTEM APPROACHES THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO
THE EVENING. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY...MONDAY
AND TUESDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

In the hours before

Special weather statement, Jul 5, 3:06 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
306 PM EDT THU JUL 5 2007

NYZ064>066-052000-
EASTERN ULSTER NY-WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
306 PM EDT THU JUL 5 2007

...A STRONG THUNDERSTORM APPROACHING ULSTER AND DUTCHESS COUNTIES...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR MARLBORO...OR ABOUT OVER
NEWBURGH...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
MARLBORO BY 315 PM EDT
WAPPINGERS FALLS AND FISHKILL BY 325 PM EDT
POUGHKEEPSIE BY 330 PM EDT
MYERS CORNER...RED OAKS MILL AND 8 MILES SOUTH OF FAIRVIEW BY 335 PM
EDT
HOPEWELL JUNCTION BY 345 PM EDT
8 MILES SOUTH OF PLEASANT VALLEY BY 355 PM EDT

BGM
Special weather statement, Jul 5, 4:06 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT THU JUL 5 2007

NYZ066-052030-
EASTERN DUTCHESS NY-
406 PM EDT THU JUL 5 2007

...A STRONG THUNDERSTORM IN DUTCHESS COUNTY...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN.  THIS STORM WAS LOCATED 12 MILES WEST OF PAWLING...OR ABOUT 8
MILES EAST OF BEACON...AND MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
PAWLING BY 430 PM EDT

IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
Special weather statement, Jul 5, 5:40 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
540 PM EDT THU JUL 5 2007

NYZ060-052245-
WESTERN COLUMBIA NY-
540 PM EDT THU JUL 5 2007

...A STRONG THUNDERSTORM DEVELOPING IN COLUMBIA COUNTY...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING STRONG THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
CLERMONT...OR ABOUT OVER CATSKILL...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
LIVINGSTON BY 555 PM EDT
CLAVERACK BY 605 PM EDT
Special weather statement, Jul 5, 5:44 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
544 PM EDT THU JUL 5 2007

NYZ063-052215-
WESTERN ULSTER NY-
544 PM EDT THU JUL 5 2007

...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHWESTERN ULSTER
COUNTY...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR ULSTER HEIGHTS...OR ABOUT OVER
GRAHAMSVILLE...AND MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
YAGERVILLE AND SHOLAM BY 550 PM EDT
POTTERVILLE BY 555 PM EDT
BULL RUN AND RIGGSVILLE BY 600 PM EDT
PEEKAMOOSE AND PALENTOWN BY 605 PM EDT

KSL/VTK
Special weather statement, Jul 5, 6:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
612 PM EDT THU JUL 5 2007

NYZ063-064-052300-
EASTERN ULSTER NY-WESTERN ULSTER NY-
612 PM EDT THU JUL 5 2007

...A STRONG THUNDERSTORM IN CENTRAL AND SOUTHWEST ULSTER COUNTY...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...AND HEAVY RAIN.  THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF KERHONKSON...OR ABOUT 8 MILES NORTH OF ELLENVILLE...AND
MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
KERHONKSON BY 625 PM EDT
OLIVEBRIDGE BY 650 PM EDT
TILLSON BY 700 PM EDT

KSL/VTK

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.